# SDR FDEA202508181499

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63095
- Aircraft time: 12,549 hours, 5,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Part time: 12,549 hours, 5,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK, RH FUSELAGE SKIN, STA. 654 110, BETWEEN STGRS S-20R AND S-21R, AT 2"   FROM STGR S-21R. DAMAGE ON RH FUSELAGE SKIN, STA 654 110, BETWEEN STGRS S-20R AND S-21R, AT 2" FROM   STGR S-21R WAS REPAIRED IAW SRM 53-00-01-2R REPAIR 29 FIG 201 (SHEET 1 TO SHEET 12). REV   92 APR 15,2025
